# SDR COMA0360492

- Difficulty date: October 29, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 18,882 hours, 17,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Fuselage
- Part time: 18,882 hours, 17,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 718 FRAME CRACKED.  REPAIRED IAW SERVICE BULLETIN 601R-53-055.
